# SDR UALA2012011600316

- Difficulty date: January 14, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 46,005 hours, 12,010 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 3F18626502
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SVC REPORTS: 11C LIFE VEST MISSING.  NEW VEST INSTALLED.
